# SDR IXXA20170320182

- Difficulty date: February 3, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1263 LBS 33 - 40 CORRODED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-07, REPLACED THE FLOORBEAM ANGLE.
